| Model Number |
EVIVA 0913-12T |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a breast biopsy there was a "broken plastic introducer sheath." the customer reported the procedure was completed successfully with the same device.They confirmed there was no harm, and no medical or surgical intervention required.Customer outreach confirmed "physician was not able to deployed the first marker as the sheath was broken, however they changed the marker to direct insertion with needle holder and managed to insert via the same incision site that was created initially for the vab by the eviva needle.Thus marker placement did not require additional surgical intervention".No further information is available at this time.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.